RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 5, Pages 1000–1014 (Mi izv1544)  

Exact and asymptotic solutions of systems with turning points

V. V. Kucherenko, Yu. V. Osipov


Abstract: A system of linear ordinary differential equations with analytic coefficients and small parameters on the derivative is considered. In a neighborhood of a turning point a new representation is constructed for the exact solution of the system in the form of a multiphase series. It is proved that this series converges uniformly with respect to the parameter. An expression is obtained for the Stokes constant at the maximal exponential.
Bibligraphy: 10 titles.

Full text: PDF file (1234 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:2, 355–370

Bibliographic databases:

UDC: 517.94
MSC: Primary 34E20, 34E05, 34E15; Secondary 34A25, 34A20
Received: 28.08.1984

Citation: V. V. Kucherenko, Yu. V. Osipov, “Exact and asymptotic solutions of systems with turning points”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986), 1000–1014; Math. USSR-Izv., 29:2 (1987), 355–370

Citation in format AMSBIB
\Bibitem{KucOsi86}
\by V.~V.~Kucherenko, Yu.~V.~Osipov
\paper Exact and asymptotic solutions of systems with turning points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 5
\pages 1000--1014
\mathnet{http://mi.mathnet.ru/izv1544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873658}
\zmath{https://zbmath.org/?q=an:0712.34075|0688.34039}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 2
\pages 355--370
\crossref{https://doi.org/10.1070/IM1987v029n02ABEH000973}


Linking options:
  • http://mi.mathnet.ru/eng/izv1544
  • http://mi.mathnet.ru/eng/izv/v50/i5/p1000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:159
    Full text:65
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019